几何与拓扑教研室

沈伟明

  • 职称(Positional titles):

  • 副教授

  • 所在部门(Department):

  • 几何与拓扑教研室

  • 研究方向(Research direction):

  • 几何与拓扑

  • 办公室(Office):

  • 教二楼 506

  • E-mail :

  • wmshen AT pku.edu.cn

  • 个人主页(Personal home page):

个人简介 论文出版物 教学经历 科研项目及会议 Personal profile

沈伟明,男,首都师范大学数学科学学院副教授。博士毕业于北京大学,研究方向为几何分析与偏微分方程,电子邮件为wmshen@aliyun.com。


1. Weiming. Shen, Yue. Wang, Rigidity and gap theorems for Liouville's equation. J. Funct. Anal. 281 (2021), no. 10, Paper No. 109228, 29 pp. 53C18
2. Weiming. Shen, Yue. Wang, Zhifei. Zhang, Boundary layer separation and local behavior for the steady Prandtl equation. Adv. Math. 389 (2021), Paper No. 107896, 25 pp
3. Qing. Han, Weiming. Shen, On the negativity of Ricci curvatures of complete conformal metrics, Peking Math. J. 4 (2021), no. 1, 83–117.
4. Qing. Han, Weiming. Shen, The Loewner-Nirenberg problem in singular domains, J. Funct. Anal. 279 (2020), no. 6, 108604,
5. Qing. Han, Weiming. Shen. Yue. Wang, Minimal graphs in the hyperbolic space with singular asymptotic boundary, Calc. Var.& PDE. (2019) 58: 192. 1-24
6. Weiming. Shen, Yue. Wang, Refined asymptotics for minimal graphs in the hyperbolic space , Sci. China Math., (62)2019, 381-390.
7. Qing. Han, Weiming. Shen, Boundary Behaviors for Liouville's Equation in planar singular domains, J. Funct. Anal.,274 (2018) 1790-1824
8. Qing. Han, Weming. Shen, Yue. Wang, Optimal regularity of minimal graphs in the hyperbolic space, Calc. Var.& PDE.55(2016), No.1, 1-19


2018年秋季 复变函数 48学时
2019年春季 高等数学C 48学时
2019年秋季 偏微分方程1 96学时
2020年春季 实与复分析 96学时
2020年秋季 偏微分方程1 96学时
2021年春季 偏微分方程2 96学时
2021年秋季 偏微分方程1 96学时
2022年春季 偏微分方程2 96学时


国家自然科学基金青年基金项目,11901405, 2020/01-2022/12,25 万元,主持。


Weiming Shen
Associate Professor
School of Mathematical Sciences, Capital Normal University
Email: wmshen@aliyun.com
Education: Ph.D. in Mathematics, Peking University, July 2016
Reasearch interest: Geometric analysis, PDEs